MathSciNet Relay Station
MathSciNet bibliographic data
MR2565831 (2011a:65471) 65T60 (41A60 42C40 47A50)
Dahlke, Stephan; Fornasier, Massimo; Gröchenig, Karlheinz Optimal adaptive computations in the Jaffard algebra and localized frames. J. Approx. Theory 162 (2010), no. 1, 153–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement